# SDR 99ZZZX1987

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft serial: 310R0071
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 746411
- Condition: Shorted
- Location: Fuel Pump
- Part time: 220 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY:  LEFT LANDING LIGHT CIRCUIT BREAKER TRIPPED, RESET TO NO AVAIL.  INVESTIGATION REVEALED SHIELDED POWER WIRE SHORTED TO SHIELD AT CRIMP ENTERING PUMP, EVIDENCE OF EXCESSIVE HEAT.
